Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 5, Number 3

All articles in this issue are freely accessible.

Approximations in elasticity based on the concept of function space
W. Prager and J. L. Synge.
Quart. Appl. Math. 5 (1947), 241-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 25902
The flow of an ideal incompressible fluid about a lens
Max Shiffman and D. C. Spencer.
Quart. Appl. Math. 5 (1947), 270-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22494
Vibrational problems in elliptical coordinates
N. W. McLachlan.
Quart. Appl. Math. 5 (1947), 289-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 23185
A generalization of the finite Fourier transformation and applications
Ida Roettinger.
Quart. Appl. Math. 5 (1947), 298-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21987
Numerical methods for finding characteristic roots and vectors of matrices
W. M. Kincaid.
Quart. Appl. Math. 5 (1947), 320-345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22452
The turbulent flow along a semi-infinite plate
P. Y. Chou.
Quart. Appl. Math. 5 (1947), 346-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21817
A contribution to the method of least squares
M. Herzberger and R. H. Morris.
Quart. Appl. Math. 5 (1947), 354-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 22450
New formulations of the equations for compressible flow
B. L. Hicks, P. E. Guenther and R. H. Wasserman.
Quart. Appl. Math. 5 (1947), 357-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21788
Linearization of solutions in supersonic flow
John W. Tukey.
Quart. Appl. Math. 5 (1947), 361-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 21790
American Mathematical Society